# SDR UPS03841139

- Difficulty date: August 21, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Defective
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

INSPECTION TYPE:N/A WILL NOT MAINTAIN PRESSURIZATION. EMERGENCY DELARED AND REQUESTED IMMEDIATE DESCENT PER EVENT REPORT.     FOUND LEFT ACM TEMP UNCONTROLLABLE. R/R'D LEFT ACM PER 21-55-01-4 OPS CHECKS GOOD.
